This Mental Drug Shocked Male Users When They Start Developing Man Boobs!

Admin | Published 2016-12-20 23:19

A drug which is a medication to treat psychotic disorders may actually cause more psychotic episodes when male patients' start to notice that their breasts are growing like female boobs.

Risperidone or Risperdal of Janssen Pharmaceuticals, Inc is a medication approved to treat schizophrenia, bipolar disorder and irritability associated with autism in pediatric patients.

But risperdal has recently been hounded with controversies when the males taking them developed gynecomastia, a condition characterized by the abnormal enlargement of breast tissue in men.

Gynecomastia is caused by the excessive breast tissue growth due to hormonal imbalance. Prolactin controls the sex drive in males and facilitates the lactation of females in breastfeeding. Risperdal blocks the dopamine receptors as dopamine controls the prolactin. An overabundance of prolactin can cause gynecomastia among other related conditions. See: Real Penis ‘Boner’ in Human Male Existed and Gone to Evolution, study says Researchers at University of British Columbia and McGill University in Canada studied with the primary aim of quantifying the risk of gynecomastic with risperidone in adolescent and young adult males. The researchers created a cohort of males 15-25 years of age and gathered around 401,924 in the primary cohort and the control which is for those with new cases of gynecomastia as rate ratios (RR) for current use of risperidone were computed adjusting for potential confounding variables. There were 1556 cases of gynecomastia and 15,560 corresponding controls. The result showed that current users of risperidone had approximately four times the risk of developing gynecomastia than non-users. Children and adolescents taking risperidone were five times higher of developing gynecomastia than non-users. See: Some Viruses Put Harsher Effects On Men and It’s Not About the ‘Man Flu’ Recently, this issue made headlines as affected users are pursuing a lawsuit against the pharmaceutical company. Eddie Bible, a 13-year old boy affected by this undisclosed side effect upon medication of Risperdal told CNN, "If I knew what the side effects would be of the medication, I would have never taken it." "Everybody picking on you for being a boy with boobs. It's just depressing." Bible said that dealing with bipolar is so much better than dealing with the side effects of Risperdal.  
Hey! Where are you going?? Subscribe!

Get weekly science updates in your inbox!